# SDR SWAA2023051547654

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 63,309 hours, 37,913 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS CRACK ON THE FLOOR OF THE FWD CARGO COMPARTMENT<[01] OK TO CONTINUE PER MEL 25-16-01 SP1B;[02] REPAIRED FWD CARGO COMPARTMENT FLOOR PANEL PER AMM 25-52-01.
